Brown Discharge After Periods

1 Reply Updated



Conversation Starter

TK Says:
via mobile

I'm having a brown discharge and the doctor gave me doxytet and purbac, but they are making me feel weak and I vomit. What might be wrong?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

The brown discharge is usually due to old blood that wasn't expelled during your last period and it can be normal to experience a few days of it, after your period.

Alternatively, you're natural hormonal balance may be off and that may meed rectifying. Have you consulted a gynecologist?

The medications you have ben prescribed are classified by the FDA as antibiotics and the side effects you've experience are normal. You may also experience dizziness, headache, non-allergic skin rash and diarrhea.



REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

brown discharge after 5 weeks pregnancy
I am 26 years old. My last menstrual period was 29th May 2015. By use of Preganew, it shows positive. But 7th July at ni...
Discharge on the 25th day and no periods
I am on DB-10pills as I use to get scanty periods ....I started my pills a little late this month say on the 12th day of...
Brown discharge on Implanon
Hi I'm looking for any help at all here. I have been on Implanon for almost three years now. It is my first one and ... 2 replies
Brown Discharge For A Week
I have been stressed lately but I got my period on April 23rd, and then recently for the past week have had brown discha... 1 reply
brown discharge in pregnancy
After meeting with my fiance the next morning i bled and went to Dr where some tests were done including ultrasound scan...
brownish discharge while taking fertomid 50
the doc have told me to take fertomid 50 to increase my chances to get pregnant, so on the second day of my period i sta... 2 replies
discharges after womb scrub
Had a womb scrub 3 weeks back,im having discharchages from that time is it safe?how long should i have discharges? ## Mo... 1 reply
brownish vaginal discharge
i had been taking neo penotran for 7 days. in fact its my 2nd day after my treatment done last thursday. why is it that ... 1 reply
i had a brown discharge
Hi there! It's my first time to use diane35 pills. After I completed the 21 tablets I stop taking it for 7 days as r... 2 replies
Reddish brown discharge
I've been using the metro gel for four days now I have a reddish brown blood looking discharge with tiny looking clo... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 31 August 2015.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA